MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LS SP125; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LS SP125; PISTON SYRINGE
Catalog Number 309647
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#:309647, batch#: unknown.It was reported that the bd syringe 5ml ls sp125 stopper was defective / damaged.The following information was provided by the initial reporter: something with the rubber.I don't have the full explanation of the issue.I also don't have a lot number.Additional information provided: please provide the date of event: aug 26, 2024.2.Please share the captured photo of the event if available: not available.3.Any sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? we have the syringes with the same lot#, but without visible defect.If you would like to have them, our address is: laboratory, sample procurement, (b)(6).4.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.The defective syringes were discovered before blood collections, so no harm to patients.All syringes with the same lot number were removed from circulation immediately.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr/additional information/correction - stopper defective / damaged additional information: sample received from lot 3282432, updated to section d and device manufacture date: 10/09/2023 updated to section h correction: following submission of initial mdr, the customer information was not correctly reported.Section e updated to reflect correct customer address.Evaluation: three hundred and forty-three were provided to our quality team for investigation.All samples were received in sealed packages with all applicable product information on the top web.Based upon the unclear reported defect in the verbatim, all samples were visually inspected, and leak tested for leakage past stopper with no defects observed.The condition observed is acceptable per product specification.The reported defect was not identified in the samples received.Therefore, no corrective action is required at this time.Furthermore, a device history record review was completed for provided lot number 3282432.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 5ML LS SP125
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21270021
Report Number1213809-2025-00051
Device Sequence Number3916598
Product Code FMF
UDI-Device Identifier30382903096474
UDI-Public(01)30382903096474
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309647
Device Lot Number3282432
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown